MAUDE Adverse Event Report: LIFE SPINE PROLIFT

LIFE SPINE PROLIFT
Model Number 58-1228-0708
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is believed that the surgeon did not expand the device so that the endplates were secure or surgeon used incorrect sized implant.
 
Event or Problem Description
It was reported that an implant that was implanted on (b)(6) 2019 had migrated/moved forward in position and needed to be removed.

Brand Name
PROLIFT
Common Device Name
PROLIFT
Manufacturer (Section D)
LIFE SPINE
13951 south quality drive
huntley, il
MDR Report Key10180912
Report Number3004499989-2020-00004
Device Sequence Number2560708
Product Code MAX
UDI-Device Identifier00190837019020
UDI-Public00190837019020
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number58-1228-0708
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2020
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;